Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 450, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 15, 2007, 10:09 PM EST for Laurens County, Wheeler County, Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 15, 2007, 10:09 PM EST (03:09 UTC)
- Expired
- Dec 15, 2007, 11:00 PM EST
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Laurens County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 10:18 PM EST | TORNADO 0 | 6 N Helena, GA | EF0 KNOCKED DOWN SEVERAL TREES AND POWERLINES ALONG LONG BRIDGE ROAD. PATH LENGTH WAS 1/2 MILE AND PATH WIDTH WAS 25 YARDS. |
| Dec 15, 10:18 PM EST | TORNADO | 6 N Helena, GA | EF0 NEAR INTERSECTION OF LONG BRIDGE AND NEW BETHEL CHURCH ROADS. MOBILE HOME DAMAGED AND TREES DAMAGED. PATH LENGTH WAS 1/2 MILE AND PATH WIDTH WAS 25 YARDS. |
| Dec 15, 10:20 PM EST | TSTM WND DMG | 4 N Helena, GA | POSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES AND POWERLINES ALONG LONG BRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 15, 9:42 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 160310
SVRFFC
GAC175-309-160400-
/O.NEW.KFFC.SV.W.0450.071216T0309Z-071216T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EST SAT DEC 15 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAURENS COUNTY IN CENTRAL GEORGIA
NORTHWESTERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 1100 PM EST
* AT 1004 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 11 MILES WEST OF LITTLE OCMULGEE STATE
PARK...MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOWERY AND ROCKLEDGE.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. A TORNADO
COULD DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR
SOUTHEASTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3213 8295 3217 8290 3215 8299 3223 8304
3254 8267 3247 8264 3245 8269 3233 8274
3229 8270 3230 8266 3227 8264 3209 8289
TIME...MOT...LOC 0309Z 227DEG 51KT 3212 8301
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 15, 5:38 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Dec 15, 5:38 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EST SAT DEC 15 2007 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MUCH MORE ACTIVE WEATHER PATTERN UNDERWAY. SEVERAL CHANCES FOR MEANINGFUL RAIN DURING THE REMAINDER OF THE YEAR. SUBTROPICAL RIDGE...THAT HAS KEPT THE AREA DRY AND UNSEASONABLY WARM THIS PAST WEEK...BREAKING DOWN AND SHIFTING EAST AND SOUTH OF THE REGION. DEEP UPPER CLOSED LOW QUICKLY ROTATING OUT OF THE SOUTHERN PLAINS AND TAKING ON A NEGATIVE TILT. INITIAL SFC LOW DEVELOPING NEAR JAN...PROGGED TO DEEPEN AND MOVE RAPIDLY NORTHEAST TOWARD OH BY EVENING. SECONDARY SFC LOW EXPECTED TO DEVELOP QUICKLY ALONG THE SC/NC COAST OVERNIGHT...COMBINE WITH AFOREMENTIONED LOW...AND FORM A LARGE DEEP...SURFACE CYCLONE ALONG THE MID-ATLANTIC COAST BY SUN MORNING. WEAK SFC FRONT...THAT PASSED THROUGH THE AREA THU...LOCATED ACROSS S GA AND SHOWING SIGNS OF LIFTING NORTHWARD. FIRST ROUND OF SCT SHRA AND EVEN ISOLD TSRA LIFTING NORTH ALONG THIS BOUNDARY ACROSS CENTRAL AND INTO N GA THIS AFTERNOON. MOST OF THIS ACTIVITY ELEVATED AND TYPICAL OF A WARM ADVECTION PATTERN. HOWEVER...MAIN BAND OF SHRA AND TSRA STILL BACK WEST IN LA/MS. IN SITU WEDGE DEVELOPMENT ATTEMPTING TO TAKE PLACE ACROSS THE NORTH AS POCKETS OF RAIN FALL INTO THE COOLER...DRIER AIR NORTH OF THE BOUNDARY. NOTE DEWPOINTS IN THE NORTH 40S AND LOW 50S...WITH 60 DEWPOINTS ACROSS S GA. EVENTS ARE EXPECTED TO EVOLVE QUICKLY THROUGH THE EVENING HOURS AS UPPER TROUGH ACCELERATES RAPIDLY NE INTO THE OHIO VALLEY AND AFOREMENTIONED RAPID CYCLOGENESIS TAKES PLACE ACROSS THE MID-ATLANTIC. THE MODELS ARE QUITE CONSISTENT ON TWO DISTINCT BANDS OF PCPN ACCOMPANYING THE SYSTEM DURING THE EVENING HOURS. THE FIRST AREA...NOW ACROSS LA/MS...WILL LIFT PRIMARILY NE TOWARD BNA...WITH PART OF THIS SKIRTING THE FAR NW CORNER OF GA DURING THE EARLY EVENING. THE MORE SIGNIFICANT AREA OF PCPN FOR OUR CWA SHOULD EVOLVE ACROSS THE SC/SE PART OF OUR CWA DURING THE EVENING...BUT VERY QUICKLY TRANSLATE INTO THE CHS/JAX/CAE CWA IN RESPONSE TO THE COASTAL LOW DEVELOPMENT. IN BETWEEN...SHRA ACTIVITY WILL BE NOTICEABLY LESS WIDESPREAD...AND MAY LARGELY BE DEPENDENT ON HOW MUCH WARM ADVECTION PRECIPITATION EVOLVES THIS AFTERNOON DURING SYSTEM DEVELOPMENT/TRANSITION PHASE. FEEL THE GFS QPF AMOUNTS ARE OVERDONE AND LARGELY REFLECT CONVECTIVE FEEDBACK...ESPECIALLY ACROSS EASTERN SECTIONS. HPC QPF QUITE REASONABLE...EXCEPT APPEARED A LITTLE HIGH IN THE SE SECTIONS. INITIAL FEELING IS THAT MOST AREAS WILL SEE 0.50 OR LESS...EXCEPT AROUND ONE INCH SOUTHERN COUNTIES. INSTABILITY PROGGED SLIGHTLY MORE SIGNIFICANT THAN ON EARLIER RUNS...WITH LIS OF -1 TO -2. THIS COMBINED WITH REASONABLE MUCAPE OF 500 J/G SOUTH TO 100 J/G NORTH...STRONG LOW-LEVEL SHEAR...NOTE 850MB WINDS OF 50-60KTS S GA...CONTINUES TO LEAD TO SOME SEVERE THREAT ACROSS THE FAR SC/SE PORTION OF THE CWA DURING THE EVENING HOURS...ESPECIALLY JUST BEFORE COASTAL LOW DEVELOPMENT BEINGS. ONCE COASTAL LOW DEVELOPMENT BEGINS...THREAT FOR SEVERE WILL ABRUPTLY END. MAIN THREAT WOULD BE DAMAGING WINDS. PCPN WILL END QUICKLY FROM W-E BY MIDNIGHT AS DRY AIR FILTERS INTO THE AREA FROM THE WEST. SLIGHT CHANCE OF -SHSN NE MOUNTAINS AS STRONG COLD ADVECTION SQUEEZES REMAINING MOISTURE OUT. THREAT FOR THIS APPEARS TO BE LESS THAN PREVIOUSLY INDICATED...BUT WILL INCLUDE. CONCERN WILL SHIFT TO STRONG NW WINDS EXPECTED TO DEVELOP IN RESPONSE TO MID-ATLANTIC COASTAL LOW DEVELOPMENT. MAV AND GRIDDED MOS SFC WINDS REACH OR EXCEED LOCAL WIND ADVISORY CRITERIA EARLY SUN...AND CONTINUE INTO THE EVENING HOURS. ONLY THE NW...WEST OF THE APPALACHIAN DIVIDE...AND THE SW CORNER OF THE CWA DO NOT APPEAR TO MEET WIND ADVISORY CRITERIA. CURRENT WIND ADVISORY WILL BE EXPANDED IN AREA TO ENCOMPASS ALL BUT THE FAR NW AND SW AND EXTENDED IN TIME UNTIL SUN EVENING. GIVEN THE RAPID CYCLOGENESIS EXPECTED...STRONG LOW-LEVEL COLD ADVECTION CAN BE EXPECTED TO FINALLY TAP INTO THE LONG STANDING CANADIAN AIR ACROSS THE MIDWEST. THIS WILL FINALLY BRING US A BRIEF SHOT OF WINTER TEMPERATURES. MAX TEMPS SUN WILL STRUGGLE TO CLIMB OUT OF THE 40S NORTH AND 50S SOUTH...WITH SOME RATHER COLD MORNINGS ON TAP MON AND TUE. ABUNDANT SUNSHINE WILL ALLOW MAX TEMPS TO RECOVER INTO THE 50S MOST AREAS MON...EXCEPT 40S NORTHEAST. MAV MOS TEMPS OF MID TEENS IN PARTS OF N GA TUE MORNING LOOK OVERDONE. PLAN ON LEANING TOWARD THE WARMER ETA. THIS IS NOT AN ARCTIC AIR MASS AND ONCE THE COASTAL LOW PULLS AWAY...WARM ADVECTION WILL BE QUICK TO RETURN GIVEN THE PROGRESSIVE FLOW ALOFT. .LONG TERM /TUESDAY THROUGH SATURDAY/... PROGRESSIVE FLOW PATTERN EXPECTED TO CONTINUE...WITH SEVERAL CHANCES FOR RAIN DURING THE LAST TWO WEEKS OF THE MONTH. THE FIRST HALF OF THE LONG TERM LOOKS DRY AND SEASONAL AS THE LARGE SFC HIGH IN THE WAKE OF THE CURRENT SYSTEM SLOWLY MOVES FROM TX SUN TO THE MID-ATLANTIC STATES BY WED. AFTER A COUPLE OF RELATIVELY COOL DAYS COMPARED TO ANYTHING OF RECENT...ZONAL FLOW WILL ALLOW NEAR TO ABOVE NORMAL TEMPS TO RETURN BY MID-WEEK...BUT NOTHING LIKE THE 70S OF THIS PAST WEEK. A FAST MOVING SHORT WAVE WILL BRING A QUICK SHOT OF SHRA TO THE AREA THU. A MUCH STRONGER SYSTEM...SIMILAR TO THE CURRENT SYSTEM...IS PROGGED TO DEVELOP RAPIDLY IN THE SOUTHERN PLAINS BY THE END OF THE WEEK...AND MOVE THROUGH THE EASTERN STATES NEXT WEEKEND. THIS WILL BRING ANOTHER GOOD...ALBEIT BRIEF...CHANCE OF SHRA TO THE AREA JUST BEFORE CHRISTMAS. YET ANOTHER SYSTEM OF SIMILAR INTENSITY IS PROGGED TO DEVELOP BY CHRISTMAS AND BRING YET ANOTHER CHANCE OF RAIN. WITH PROGRESSIVE ZONAL FLOW IN PLACE THROUGH THE NEXT 7-10 DAYS...NO ARCTIC INTRUSIONS ARE FORESEEN...BUT ON THE OTHER HAND...ABOVE NORMAL TEMPERATURES OF THE MAGNITUDE SEEN THIS PAST WEEK ARE NOT EXPECTED EITHER. TEMPERATURES SHOULD AVERAGE NOR OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH MOST OF THE EXTENDED PERIOD. && .FIRE WEATHER... WET FUELS SUNDAY SHOULD PREVENT CRITICAL FIRE DANGER CONDITIONS FROM BEING MET...DESPITE STRONG GUSTY WINDS OF 20 TO 30 MPH SUNDAY. GREATER CONCERN MAY ARISE FOR MON AND TUE AS RH VALUES DROP TO NEAR CRITICAL LEVELS AS DEWPOINTS DROP INTO THE TEENS AND MAX TEMPS NEAR 50. LATER SHIFTS WILL NEED TO WATCH. && .AVIATION... LATEST SURFACE ANALYSIS SHOWS A WARM FRONT SOUTH OF A CSG TO MCN LINE WITH A COOL EASTERLY WEDGE SET UP NORTH OF THE FRONT AND HOLDING STRONG. A FEW ELEVATED TSTMS ARE PUSHING NORTH OF THE WARM FRONT OVER THE COOLER SURFACE BASED AIRMASS AS THE WARM SOUTHERLY MID LEVEL FLOW INCREASES WITH THE APPROACHING LOW PRESSURE AREA AND ASSOCIATED COLD FRONT STILL BACK NEAR THE MS-AL LINE. EXPECT LOW IFR CIGS/VIS AND RAIN WITH TEMPO -TSTM TO PREVAIL THRU AROUND 06Z IN THE ATLANTA METRO AREA...THEN THE COLD FRONT PUSHES ACROSS ATLANTA AROUND 07-08Z WITH WINDS SHIFTING WEST AROUND 13KTS WITH IFR CIGS PERSISTING TO AROUND 12Z. CIGS SHOULD IMPROVE TO MVFR BY 12Z AS WINDS INCREASE FROM THE NW AT 20G25KTS. EXPECT VFR CIGS (BKN050) BY 15Z...THEN CIGS SCT BY 18Z WITH A STRONG NW WIND PREVAILING THROUGH THE AFTERNOON. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 43 48 28 51 28 / 100 10 0 0 0 ATLANTA 40 44 27 50 32 / 90 5 0 0 0 BLAIRSVILLE 35 37 20 45 24 / 90 20 0 0 0 CARTERSVILLE 38 43 25 49 24 / 90 10 0 0 0 COLUMBUS 44 50 29 54 32 / 100 5 0 0 0 GAINESVILLE 39 43 26 48 31 / 100 10 0 0 0 MACON 48 54 29 55 26 / 100 5 0 0 0 ROME 38 42 25 49 26 / 100 10 0 0 0 PEACHTREE CITY 41 45 26 50 24 / 90 5 0 0 0 VIDALIA 50 55 31 55 30 / 90 5 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 AM TO 7 PM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...DEKALB...DOUGLAS...EMANUEL...FAYETTE...FLOYD... FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MADISON...MERIWETHER...MONROE...MORGAN...MURRAY... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS... UPSON...WALTON...WARREN...WASHINGTON...WILKES...WILKINSON. WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION... WHITE. && 19
Hazardous weather outlook, Dec 15, 7:23 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 723 PM EST SAT DEC 15 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 723 PM EST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE SOUTH AND EAST OF A COLUMBUS TO MACON TO WASHINGTON LINE. A WIND ADVISORY WILL ALSO BE IN EFFECT LATER TONIGHT FOR MOST OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN AREA OF LOW PRESSURE OVER MIDDLE TENNESSEE WILL MOVE NORTHEAST AND DRAG A COLD FRONT ACROSS GEORGIA LATER TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LIGHTNING AND STRONG GUSTY WINDS... ALTHOUGH AN ISOLATED TORNADO MAY BE POSSIBLE SOUTH OF A COLUMBUS TO WASHINGTON LINE. THESE THREATS WILL GREATLY DIMINISH BY MIDNIGHT AS A COLD FRONT PUSHES INTO THE STATE. BEHIND THE FRONT...SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 35 AND 40 MPH ARE EXPECTED TO DEVELOP BY SUNRISE. .DISCUSSION... THE AIRMASS SOUTH OF A WARM FRONT ACROSS PORTIONS OF CENTRAL GEORGIA HAS BECOME SLIGHTLY UNSTABLE...WITH CAPES OF 100 TO 300. STRONG VERTICAL WIND SHEAR WILL ALLOW ROTATION IN THE STRONGER STORMS...SO DAMAGING WINDS AND PERHAPS EVEN AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS PARTS OF SOUTH CENTRAL GEORGIA...MAINLY SOUTH OF A COLUMBUS TO MACON TO WASHINGTON LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTERS ACTIVATION IS NOT EXPECTED...SPOTTERS SHOULD CONTINUE TO MONITOR THE LATEST INFORMATION ACROSS CENTRAL GEORGIA THIS EVENING.
In the hours before
Special weather statement, Dec 15, 5:04 PM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EST SAT DEC 15 2007 GAZ102-152230- 504 PM EST SAT DEC 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN STEWART COUNTY UNTIL 530 PM EST... AT 502 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF PROVIDENCE CANYON STATE PARK...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART COUNTY THROUGH 530 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PROVIDENCE CANYON STATE PARK...WESTVILLE...LUMPKIN... LOUVALE...BROOKLYN AND RICHLAND.
Special weather statement, Dec 15, 9:03 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EST SAT DEC 15 2007 GAZ105>108-160245- 903 PM EST SAT DEC 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CRISP...WILCOX... PULASKI AND DOOLY COUNTIES UNTIL 945 PM EST... AT 859 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VIENNA TO 18 MILES SOUTHWEST OF ARABI... MOVING NORTHEAST AT 55 MPH.
Special weather statement, Dec 15, 9:28 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 928 PM EST SAT DEC 15 2007 GAZ109-160315- 928 PM EST SAT DEC 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DODGE COUNTY UNTIL 1015 PM EST... AT 927 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF RHINE...MOVING NORTHEAST AT 50 MPH.
Local storm report, Dec 15, 10:08 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EST SAT DEC 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG 2 SE ROCHELLE 31.93N 83.43W
12/15/2007 WILCOX GA COUNTY OFFICIAL
POSSIBLE TORNADO...NUMEROUS TREES DOWN AND ONE MOBILE
HOME DESTROYED.
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 9:37 PM EST | Tornado Warning | FFC | Wilcox | 8 min |
| Dec 15, 9:45 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 45 min |
| Dec 15, 10:02 PM EST | Tornado Warning | FFC | Dodge | 28 min |
| Dec 15, 10:18 PM EST | Tornado Warning | FFC | Laurens, Wheeler | 27 min |
| Dec 15, 10:44 PM EST | Tornado Warning | FFC | Treutlen | 31 min |
| Dec 15, 10:51 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.